# SDR SWAA2022050295170

- Difficulty date: April 5, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 52,929 hours, 31,519 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Panel
- Condition: Eroded
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION ACCESS PANEL 321A AT VERTICAL STABILIZER 2022-192704 / [01] TOOL USED: CALIPER P/N 500-464 S/N 15331932 DUE DATE 26-OCT-22.;[02] TOOL USED: HOTBONDER P/N HCS9200B-AV S/N 18196119 DUE DATE 24-FEB-2023.;[03] TOOL USED: MULTIMETER P/N: FLUKE87 S/N: 42180179 DUE DATE: 21-FEB-23.;[04] REPAIRED ACCESS PANEL 321A AT VERTICAL STABILIZER AS PER B737-700 SRM 51-70-05-2R-6 REPAIR 6. SEE INDIVIDUAL SIGNOFFS BELOW;[05] REPAIRED ACCESS PANEL 321A AT VERTICAL STABILIZER AS PER B737-700 SRM 51-70-05-2R-6 REPAIR 6. SEE INDIVIDUAL SIGNOFFS BELOW
